# SDR P5CA0601438

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,407 hours, 19,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SKIN CORROSION AT BS 1241 BETWEEN BBL 0 AND RBL 11.33.  REPAIRED PER BOEING 8100-9 DATED 23JAN2006, PER EO-4757A238.
